Sharp conditions for Korn inequalities in Orlicz spaces

Breit D, Diening L (2012)
Journal of Mathematical Fluid Mechanics 14(3): 565-573.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Breit D, Diening L. Sharp conditions for Korn inequalities in Orlicz spaces. Journal of Mathematical Fluid Mechanics. 2012;14(3):565-573.
Breit, D., & Diening, L. (2012). Sharp conditions for Korn inequalities in Orlicz spaces. Journal of Mathematical Fluid Mechanics, 14(3), 565-573. doi:10.1007/s00021-011-0082-x
Breit, D., and Diening, L. (2012). Sharp conditions for Korn inequalities in Orlicz spaces. Journal of Mathematical Fluid Mechanics 14, 565-573.
Breit, D., & Diening, L., 2012. Sharp conditions for Korn inequalities in Orlicz spaces. Journal of Mathematical Fluid Mechanics, 14(3), p 565-573.
D. Breit and L. Diening, “Sharp conditions for Korn inequalities in Orlicz spaces”, Journal of Mathematical Fluid Mechanics, vol. 14, 2012, pp. 565-573.
Breit, D., Diening, L.: Sharp conditions for Korn inequalities in Orlicz spaces. Journal of Mathematical Fluid Mechanics. 14, 565-573 (2012).
Breit, Dominic, and Diening, Lars. “Sharp conditions for Korn inequalities in Orlicz spaces”. Journal of Mathematical Fluid Mechanics 14.3 (2012): 565-573.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar